# SDR REXA2020111600759

- Difficulty date: October 27, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 15,391 hours, 10,852 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT LBL 9 FROM FS 379 TO FS 485 IS CORRODED.   FABRICATED NEW SEAT TRACK, IAW CRJ 900 SRM 53-00-49-201-002-A01.  INSTALL NEW SEAT TRACK, IAW CRJ 900 AMM 53-00-49-400-801-A12.
